Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 7, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Apr 27, 2009, 4:58 PM CDT for 4 counties in Missouri. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2009, 4:58 PM CDT (21:58 UTC)
- Expired
- Apr 27, 2009, 7:38 PM CDT
- In force
- 3 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cooper County, MO, Howard County, MO, Pettis County, MO, Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 135 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 5:45 PM CDT | FLASH FLOOD | 1 W New Franklin, MO | WATER RUNNING OVER COUNTY ROAD 341 JUST WEST OF NEW FRANKLIN |
| Apr 27, 6:03 PM CDT | FLASH FLOOD | 1 S Boonville, MO | WATER RISING RAPIDLY ON THE PETITE SALINE CREEK IS BEGINNING TO CROSS COUNTY ROAD B SOUTH OF BOONVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 272158
FFWEAX
MOC053-089-159-175-280200-
/O.NEW.KEAX.FF.W.0007.090427T2158Z-090428T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT MON APR 27 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COOPER COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHERN HOWARD COUNTY IN CENTRAL MISSOURI...
SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI...
* UNTIL 900 PM CDT
* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. ADDITIONAL THUNDERSTORMS WITH RAINFALL RATES GREATER
THAN ONE INCH PER HOUR WILL LIFT NORTHEAST ACROSS THE WARNING AREA
THROUGH THE EARLY EVENING HOURS. HEAVY RAIN IS EXPECTED TO FALL ON
ALREADY SATURATED GROUNDS FROM OVERNIGHT RAINFALL.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOONVILLE...FAYETTE...SEDALIA...BUNCETON...CLARK...GREEN RIDGE...
NEW FRANKLIN...OTTERVILLE...PILOT GROVE AND SMITHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
&&
LAT...LON 3925 9231 3924 9243 3901 9256 3897 9256
3891 9250 3868 9263 3869 9306 3853 9307
3851 9351 3862 9351 3893 9298 3929 9248
3936 9252 3939 9231
$$
DUX2 follow-up statements
000
WGUS73 KEAX 272318
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 PM CDT MON APR 27 2009
MOC053-089-159-175-280200-
/O.CON.KEAX.FF.W.0007.000000T0000Z-090428T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-COOPER MO-HOWARD MO-RANDOLPH MO-
618 PM CDT MON APR 27 2009
...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR SOUTHEASTERN
RANDOLPH...SOUTHEASTERN HOWARD...COOPER AND SOUTHERN PETTIS COUNTIES
UNTIL 900 PM CDT...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG WITH
LOCAL LAW ENFORCEMENT OFFICIALS CONTINUED TO REPORTED THUNDERSTORMS
WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR AND OBSERVERS
HAVE OBSERVED RAINFALL RATES GREATER THAN ONE INCH PER HOUR...WITH
RAINFALL IN EXCESS OF AN INCH FROM FAYETTE...TO BOONVILLE AND
GREEN RIDGE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOONVILLE...SEDALIA...BUNCETON...CLARK...GREEN RIDGE...NEW
FRANKLIN...OTTERVILLE...PILOT GROVE AND SMITHTON.
AT 545 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT WATER
WAS RAPIDLY RISING ON THE PETITE SALINE CREEK SOUTH OF
BOONVILLE...LEADING TO WATER BEGINNING TO RUN ACROSS COUNTY ROAD B
SOUTH OF BOONVILLE. IN ADDITION...SEVERAL COUNTY ROADS INCLUDING
COUNTY ROAD 331 AND 342 WERE CLOSED DUE TO FLASH FLOODING IN
SOUTHERN HOWARD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
&&
LAT...LON 3925 9231 3924 9243 3901 9256 3897 9256
3891 9250 3868 9263 3869 9306 3853 9307
3851 9351 3862 9351 3893 9298 3929 9248
3936 9252 3939 9231
$$
DUX000
WGUS73 KEAX 280038
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
738 PM CDT MON APR 27 2009
MOC053-089-159-175-280052-
/O.CAN.KEAX.FF.W.0007.000000T0000Z-090428T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-COOPER MO-HOWARD MO-RANDOLPH MO-
738 PM CDT MON APR 27 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
RANDOLPH...SOUTHEASTERN HOWARD...COOPER AND SOUTHERN PETTIS COUNTIES
IS CANCELLED...
LIGHT RAINFALL MAY CONTINUE ACROSS THE WARNING AREA THROUGH THE LATE
EVENING HOURS...HOWEVER RAINFALL RATES ARE NOT EXPECTED TO PRODUCE
ADDITIONAL FLASH FLOODING. DUE TO THE EXCESSIVE RAINFALL FROM
EARLIER TODAY...AREA RIVERS...CREEKS...AND DITCHES WILL REMAIN AT
ELEVATED LEVELS RESULTING IN NUMEROUS ROAD CLOSURES. AS A
RESULT...THE FLASH FLOOD WARNING THAT WAS IN EFFECT HAS BEEN
REPLACED BY AN AERIAL FLOOD WARNING VALID THROUGH TUESDAY EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
&&
LAT...LON 3925 9231 3924 9243 3901 9256 3897 9256
3891 9250 3868 9263 3869 9306 3853 9307
3851 9351 3862 9351 3893 9298 3929 9248
3936 9252 3939 9231
$$
DUXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 4:35 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 27, 4:35 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 435 PM CDT MON APR 27 2009 .DISCUSSION... MAIN CONCERNS INITIALLY ARE NEW FLOODING OVER SOUTHEASTERN SECTIONS OF THE FORECAST AREA AND SPEED OF THE CLEARING OVER NORTHWEST MISSOURI AND THEREFORE POSSIBILITY OF FOG AND OR FROST TOWARD MORNING. BROAD LINE OF SHOWERS AND THUNDERSTORMS TRAINING FROM WEST CENTRAL MISSOURI NORTHEAST TOWARD NORTHEAST MISSOURI SHOULD CONTINUE THROUGH EARLY TO MID EVENING...WITH SLOW EASTWARD PROGRESS OF THE SURFACE-850MB FRONT. THESE STORMS HAVE BEEN EFFICIENT RAIN PRODUCERS AND THEREFORE POSE A THREAT FOR FLASH FLOODING SHOULD AN AREA BE AFFECTED BY A SERIES OF STORMS. VERY LITTLE INSTABILITY TO WORK WITH SO DO NOT EXPECT MUCH IN THE WAY OF SEVERE WEATHER...ALTHOUGH PEA SIZE HAIL IS NOT OUT OF THE QUESTION WITH THE STRONGER UPDRAFTS. SATELLITE SHOWS CLEARING LINE TO BE JUST ABOUT TO THE NORTHWEST CORNER OF MISSOURI. INSTABILITY CU FARTHER TO THE NORTHWEST SHOULD DISSIPATE AFTER SUNSET. SURFACE RIDGE WILL CONTINUE TO MOVE SOUTH DOWN THE PLAINS OVERNIGHT. DEW POINTS UPSTREAM ARE IN THE LOW TO MID 30S. STILL A QUESTION HOW FAR SOUTHEAST THE CLEARING LINE WILL MAKE IT CONSIDERING THE SLOW EASTWARD PROGRESS OF THE FRONT. IN ADDITIONS EXPECT TEMPS AND DEW POINTS TO MODERATE SOME. THE RECENT RAINFALL...LIGHT WINDS AND CLEARING SKIES SHOULD LEAD TO AT LEAST PATCHY FOG OVERNIGHT. WILL NOT GO WIDESPREAD AT THIS TIME DUE TO THE UNCERTAINTY IN THE AMOUNT OF DRY AIR ADVECTING IN AS WELL AS THE EXTENT OF THE CLEARING. SURFACE TO 850MB TRAJECTORIES TURN MORE NORTH-NORTHEAST TOWARD MORNING VS. NORTHWEST...SO IFR CIGS MAY RE-ADVECT IN ACROSS AT LEAST A PORTION OF THE FORECAST AREA. IF IN FACT THE AREA CLEARS...MAY SEE REDEVELOPMENT OF SCT-BKN CU DECK TOMORROW. TUESDAY IS EXPECTED TO BE DRY...HOWEVER WARM AIR ADVECTION/ISENTROPIC LIFT WILL BEGIN TO OVERSPREAD WESTERN SECTIONS OF THE FORECAST AREA LATE TUESDAY NIGHT. IF STRONG ENOUGH...MAY SEE SHOWERS AND THUNDERSTORMS DEVELOP A FEW HOURS BEFORE SUNRISE. 33 MEDIUM RANGE (WEDNESDAY THROUGH MONDAY)... FOR THE LAST HALF OF THE WORK WEEK...AND MAYBE THROUGH THE WEEKEND...UNSETTLED WEATHER WILL CONTINUE TO DOMINATE THE WEATHER OF THE CENTRAL PLAINS. MID RANGE MODELS HAVE BEEN A BIT VOLATILE OF LATE...SO CONFIDENCE IN THE FORECAST IS ON THE LOW SIDE. PART OF THE ISSUE WITH THE VOLATILITY OF THE MODELS IS THAT A BLOCKING PATTERN IS TRYING TO DEVELOP OVER THE WEST CANADIAN COAST/EASTERN ALASKA REGION. THE SPLIT IN THE FLOW AROUND THE RESULTING RIDGE HAS BEEN GIVING THE MODELS FITS. HOWEVER...WITH THE LATEST FEW MODEL RUNS THE VARIABILITY IN THE SYNOPTIC SCALE FEATURES HAS BEGUN TO DIMINISH AS THEY HAVE SETTLED TOWARDS A MORE ZONAL FLOW ACROSS THE NATIONS MID SECTION FOR THE LATTER HALF OF THE FORECAST. BUT...THE MORE REFINED DETAILS AT THE SURFACE ARE STILL IN QUESTION AS A ZONAL FLOW WILL ALLOW FRONTAL BOUNDARIES TO EASILY GET PUSHED NORTH AND SOUTH ACROSS KANSAS AND MISSOURI. THE BRIEF DRY SPELL THAT WE WILL ENJOY TUESDAY WILL BE LONG GONE BY WEDNESDAY. A SERIES OF SHORTWAVES WILL BEGIN TO MOVE FROM THE PACIFIC NORTHWEST THROUGH THE NORTHERN AND CENTRAL PLAINS. THIS WILL LIFT A WARM FRONT NORTH THROUGH MISSOURI DURING THE DAY WEDNESDAY. WITH THE WARM FRONT MOVING THROUGH ABUNDANT MOISTURE WILL COME WITH IT AS THE WESTERN GULF COAST REMAINS WIDE OPEN AS A SURFACE HIGH PRESSURE RIDGE REMAINS OVER THE WEST ATLANTIC. ISENTROPIC LIFT WITH THE FRONTS WARM AIR ADVECTION SHOULD BE SUFFICIENT TO BRING A RETURN OF THUNDERSTORM ACTIVITY TO THE REGION DURING THE AFTERNOON/EVENING HOURS OF WEDNESDAY. BY THURSDAY -AND INTO FRIDAY- ANOTHER SHORTWAVE ACROSS THE NORTHERN PLAINS WILL PUSH THE BOUNDARY BACK TO SOUTH...SLOWLY. THIS COULD PLAY OUT SIMILAR TO THIS PAST WEEKENDS EVENT WHERE MULTIPLE ROUNDS OF SHOWER AND THUNDERSTORM ACTIVITY BROUGHT MULTIPLE PERIODS OF RAINFALL TO THE REGION. MODEL PREFERENCE IN THIS MID-RANGE TIME PERIOD IS WEIGHTED TOWARDS THE 12Z/27 ECMWF RUN AS IT DEPICTS THE SLOWEST PROGRESS OF THE FRONT THROUGH THE FORECAST AREA...WHICH SEEMS MOST REASONABLE GIVEN THE QUASI-ZONAL FLOW ADVERTISED FOR THE REGION. FOR THE WEEKEND...CURRENT ITERATION OF OUR FORECAST IS LEANING TOWARDS A DRY ONE. THE FRONTAL BOUNDARY SHOULD HAVE SETTLED SOUTH BY SATURDAY...TAKING THE FOCUS FOR RAIN AND THUNDERSTORM ACTIVITY WITH IT...AS TEMPERATURES RANGE SLIGHTLY BELOW NORMAL. UNFORTUNATELY... MODEL VARIABILITY MAKES THIS A VERY LOW CONFIDENCE SECTION OF THE FORECAST. WITH STILL MORE SHORTWAVES EXPECTED TO BE MOVING THROUGH THE PLAINS...THE LOCATION OF ANY FRONTAL BOUNDARY -AND THEREFORE WEATHER AND TEMPERATURES- THIS FAR OUT IS NEBULOUS AT BEST. CUTTER && .AVIATION... WILL LEAVE MENTION OF VCSH FOR THE REST OF THE AFTERNOON...AS SHORTWAVE CONTINUES TO ROTATE ACROSS THE REGION. SATELLITE SHOWS UPSTREAM CLOUDS TO BE CONVECTIVE IN NATURE WHICH TEND TO DISSIPATE AFTER SUNSET. THAT BEING SAID...DUE TO PROXIMITY OF THE SURFACE BOUNDARY...ANOTHER SHORTWAVE MOVING ACROSS THE SOUTHERN PLAINS...AND MODEL SOUNDINGS SHOWING IFR/MVFR CIGS TO CONTINUE THROUGH MUCH OF THE OVERNIGHT...WILL LEAVE MVFR CIGS IN THROUGH 09-10Z. WILL SCATTER CIGS OUT AT THAT TIME...BUT BRING IN MENTION OF FOG DUE TO LIGHT WINDS COOLING TEMPS ALOFT AND ABUNDANT SURFACE MOISTURE IN PLACE. SCT-BKN STRATO-CU DECK WILL LIKELY REDEVELOP DURING THE DAYTIME HOURS...IF IN FACT THEY DISSIPATE IN THE FIRST PLACE. 33 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Apr 27, 12:57 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1257 PM CDT MON APR 27 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1257 PM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER FAR WEST CENTRAL MISSOURI...EASTWARD INTO CENTRAL MISSOURI THROUGH THE AFTERNOON AND INTO THE EVENING HOURS. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED IN THE OUTLOOK AREA...AN ISOLATED THUNDERSTORM OR TWO MAY PRODUCE HAIL UP TO ONE INCH AND WIND GUSTS TO AROUND 60 MPH. IN ADDITION...AREAL AND RIVER FLOODING WILL CONTINUE TO AFFECT MUCH OF THE OUTLOOK AREA THROUGH TONIGHT...AS RUNOFF FROM THE RECENT HEAVY RAIN PERSISTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY THROUGH FRIDAY...AS SEVERAL STORM SYSTEMS MOVE THROUGH THE AREA. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TUESDAY NIGHT. 33
In the hours before
Local storm report, Apr 27, 3:36 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD BUTLER 38.26N 94.34W
04/27/2009 BATES MO LAW ENFORCEMENT
SIGNIFICANT SURFACE WATER IN THE CITY OF BUTLER DUE TO
HEAVY RAIN IN THE PAST TWO HOURS HAS CLOSED SEVERAL CITY
STREETS
&&
DUXLocal storm report, Apr 27, 4:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
444 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD 4 S SWEET SPRINGS 38.91N 93.42W
04/27/2009 PETTIS MO LAW ENFORCEMENT
WATER RUNNING OVER THE ROAD NEAR THE INTERSECTION OF
HIGHWAY NN AND HIGHWAY 127
&&
DUXThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:02 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 28 min |
| Apr 26, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 34 min |
| Apr 26, 7:47 PM CDT | Special Weather Statement | EAX | Andrew | 28 min |
| Apr 26, 7:53 PM CDT | Tornado Warning | EAX | Andrew, Buchanan | 22 min |
| Apr 26, 8:26 PM CDT | Special Weather Statement | EAX | Gentry | 34 min |
| Apr 26, 8:50 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 28 hr |
| Apr 26, 8:50 PM CDT | River Flood Warning | EAX | Atchison, Holt | 14 hr |
| Apr 26, 8:57 PM CDT | Special Weather Statement | EAX | Buchanan | 33 min |
| Apr 26, 9:17 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 3 days |
| Apr 26, 9:17 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Apr 26, 9:23 PM CDT | Areal Flood Advisory | EAX | Platte | 6 hr |
| Apr 26, 10:02 PM CDT | Special Weather Statement | EAX | Grundy | 28 min |
| Apr 26, 10:34 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| Apr 26, 10:45 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson | 6 hr |
| Apr 27, 12:34 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more | 6 hr |
| Apr 27, 1:52 AM CDT | River Flood Warning | EAX | Clay, Platte | 10 hr |
| Apr 27, 2:32 AM CDT | River Flood Warning | EAX | Clay, Ray | 20 hr |
| Apr 27, 3:00 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 57 hr |
| Apr 27, 3:22 AM CDT | Areal Flood Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 6 hr |
| Apr 27, 4:02 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Holt | 36 hr |
| Apr 27, 4:32 AM CDT | Areal Flood Warning | EAX | Platte | 35 hr |
| Apr 27, 4:40 AM CDT | Areal Flood Advisory | EAX | Clay, Jackson | 8 hr |
| Apr 27, 5:20 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 5 days |
| Apr 27, 7:36 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 4 days |
| Apr 27, 8:22 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 4 days |
| Apr 27, 8:22 AM CDT | River Flood Warning | EAX | Cooper, Saline | 8 days |
| Apr 27, 8:22 AM CDT | River Flood Warning | EAX | Ray | 36 hr |
| Apr 27, 8:22 AM CDT | River Flood Warning | EAX | Carroll | 27 hr |
| Apr 27, 8:33 AM CDT | River Flood Warning | EAX | Bates | 8 days |
| Apr 27, 9:20 AM CDT | Areal Flood Warning | EAX | Gentry, Harrison, Mercer, Nodaway, Putnam, Worth | 24 hr |
| Apr 27, 9:38 AM CDT | Areal Flood Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 2 more | 23 hr |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 7 days |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 56 hr |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 5 days |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 5 days |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 7 days |
| Apr 27, 1:14 PM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry, Johnson | 6 hr |
| Apr 27, 2:26 PM CDT | Areal Flood Advisory | EAX | Chariton, Cooper, Howard, Pettis, Randolph, Saline | 3 hr |
| Apr 27, 2:58 PM CDT | Areal Flood Warning | EAX | Grundy, Linn, Livingston, Mercer, Sullivan | 24 hr |
| Apr 27, 3:28 PM CDT | Flash Flood Warning | EAX | Chariton, Cooper, Howard, Pettis, Randolph, Saline | 4 hr |
| Apr 27, 3:59 PM CDT | Flash Flood Warning | EAX | Bates, Henry | 4 hr |
| Apr 27, 4:34 PM CDT | River Flood Warning | EAX | Cooper | 27 hr |
| Apr 27, 6:42 PM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry, Johnson | 58 min |
| Apr 27, 6:54 PM CDT | River Flood Warning | EAX | Cooper | 36 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.